Operational method for the solution of ordinary differential equations using Hermite series

Gabriel Bengochea, Luis Verde–star, Manuel Ortigueira

Research output: Contribution to journalArticle

2 Citations (Scopus)
2 Downloads (Pure)

Abstract

We apply a general algebraic operational method to obtain solutions of ordinary differential equations. The solutions are expressed as series of scaled Hermite polynomials. We present some examples that show that the solutions obtained as truncated Hermite series give acceptable approximations to the exact solutions on intervals larger than the corresponding intervals for the solutions obtained as truncated Taylor series. Our method is algebraic and does not use any integral transforms.

Original languageEnglish
Pages (from-to)279-293
Number of pages15
JournalMathematical Communications
Volume23
Issue number2
Publication statusPublished - 1 Jan 2018

Keywords

  • Operational calculus
  • Ordinary differential equations
  • Series of Hermite polynomials

Fingerprint Dive into the research topics of 'Operational method for the solution of ordinary differential equations using Hermite series'. Together they form a unique fingerprint.

Cite this